Alert archive / Ohio / Tornado Warnings in 2009

Tornado Warning 40, NWS Wilmington, OH

August 19, 2009Darke County, Ohio

NWS Wilmington, OH issued this tornado warning at Aug 19, 2009, 6:06 PM EDT for Darke County, Ohio. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2009, 6:06 PM EDT (22:06 UTC)
Expired
Aug 19, 2009, 6:45 PM EDT
In force
39 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Darke County, OH

The radar

The Cincinnati radar (KILN), 106 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 6:23 PM EDTFUNNEL CLOUD4 Ene Palestine, OHSEVERAL REPORTS OF A FUNNEL CLOUD BETWEEN GREENVILLE AND PALESTINE.
Aug 19, 6:30 PM EDTTORNADO 03 W Greenville, OHA VERY BRIEF EF0 TORNADO TOUCHED DOWN IN AN OPEN FIELD 3 MILES WEST OF GREENVILLE. NO CROP OR STRUCTURAL DAMAGE WAS REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1143 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 192206
TORILN
OHC037-192245-
/O.NEW.KILN.TO.W.0040.090819T2206Z-090819T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
606 PM EDT WED AUG 19 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  DARKE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 645 PM EDT.

* AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR HOLLANSBURG...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GREENVILLE...
  ANSONIA...

IN ADDITION...PALESTINE...SHARPEYE...WAYNE LAKES...SHARPS CROSSING...
ABBOTTSVILLE...STATE ROUTE 47 AT US ROUTE 127...PIKEVILLE AND UNION
CORNERS ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 4026 8457 4005 8445 3998 8481 4013 8481
TIME...MOT...LOC 2206Z 245DEG 18KT 4005 8481

$$

HAWBLITZEL
3 follow-up statements
000 
WWUS51 KILN 192222
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT WED AUG 19 2009

OHC037-192245-
/O.CON.KILN.TO.W.0040.000000T0000Z-090819T2245Z/
DARKE OH-
622 PM EDT WED AUG 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CENTRAL
DARKE COUNTY...

AT 621 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A ROTATING WALL CLOUD 
NEAR PALESTEINE. RADAR INDICATED THAT THE TORNADO PRODUCING STORM 
WAS LOCATED NEAR PALESTINE...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE.

IN ADDITION...SHARPS CROSSING...STATE ROUTE 47 AT US ROUTE 127...
PIKEVILLE...UNION CORNERS AND GETTYSBURG ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 4003 8474 4013 8479 4024 8457 4007 8446
TIME...MOT...LOC 2222Z 245DEG 17KT 4008 8473

$$

HAWBLITZEL
000 
WWUS51 KILN 192231
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 PM EDT WED AUG 19 2009

OHC037-192245-
/O.CON.KILN.TO.W.0040.000000T0000Z-090819T2245Z/
DARKE OH-
631 PM EDT WED AUG 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CENTRAL
DARKE COUNTY...

AT 630 PM EDT...THE DARKE COUNTY SHERIFF REPORTED A POSSIBLE 
TORNADO ON THE GROUND 4 MILES EAST NORTHEAST OF PALESTINE. RADAR 
INDICATED THAT THE TORNADO PRODUCING STORM WAS LOCATED NEAR 
GREENVILLE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE.

IN ADDITION...PIKEVILLE...UNION CORNERS AND GETTYSBURG ARE NEAR THE
PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 4007 8446 4005 8470 4013 8475 4022 8456
      4011 8449
TIME...MOT...LOC 2230Z 253DEG 21KT 4009 8468

$$

HAWBLITZEL
000 
WWUS51 KILN 192245
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT WED AUG 19 2009

OHC037-192254-
/O.EXP.KILN.TO.W.0040.000000T0000Z-090819T2245Z/
DARKE OH-
645 PM EDT WED AUG 19 2009

...THE TORNADO WARNING FOR CENTRAL DARKE COUNTY WILL EXPIRE AT 645 PM
EDT...

THE ROTATION WITHIN THE THUNDERSTORM HAS WEAKENED...AND THE STORM NO 
LONGER APPEARS TO POSE A SIGNIFICANT TORNADO THREAT. THEREFORE THE 
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM EDT.

LAT...LON 4007 8446 4005 8470 4013 8475 4022 8456
      4011 8449
TIME...MOT...LOC 2244Z 253DEG 21KT 4011 8458

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Aug 19, 4:40 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Aug 19, 4:40 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT WED AUG 19 2009

.SYNOPSIS...
UNSETTLED CONDITIONS WILL PERSIST IN A WARM AND HUMID AIRMASS
UNTIL A COLD FRONT PUSHES ACROSS THE REGION ON FRIDAY.
TEMPERATURES WILL THEN BE BELOW NORMAL FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN OCCURRING PRIMARILY
ALONG A BOUNDARY NEAR I-70 THIS AFTERNOON. APPEARS THAT THIS WILL
LIFT NORTH LATE THIS AFTERNOON WITH CONVECTION THEN DIMINISHING
WITH THE LOSS OF HEATING. THERE IS SOME POTENTIAL FOR STORMS IN
CENTRAL ILLINOIS TO MOVE TOWARDS THE NORTHWEST ZONES LATE THIS
EVENING ALTHOUGH IT APPEARS THAT THEY SHOULD WEAKEN BY THE TIME
THEY MAKE IT THIS FAR EAST. OTHERWISE EXPECT LITTLE IN THE WAY OF
PRECIPITATION OVERNIGHT. EXPECT LOWS TO BE NEAR PERSISTENCE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
EXPECT SHOWERS AND THUNDERSTORMS TO START EARLY AND CONTINUE
THROUGH THE DAY AS A PRE-FRONTAL TROUGH PUSHES INTO THE FORECAST
AREA. AMOUNT OF INSTABILITY REALIZED DURING THE DAY IS UNCERTAIN
DUE TO CLOUDS AND COVERAGE OF PRECIPITATION. GFS SUGGESTS THERE
COULD FURTHER DESTABILIZATION LATE IN THE DAY AND IF THIS OCCURS
THEN SOME SEVERE STORMS ARE POSSIBLE AS SHEAR WILL BE INCREASING
PARTICULARLY IN WESTERN ZONES.

SURFACE TROUGH WILL REMAIN IN THE AREA OVERNIGHT WITH ADDITIONAL
DEVELOPMENT EXPECTED AS ENERGY SWINGS THROUGH THE APPROACHING
UPPER TROUGH. HAVE GONE WITH LIKELY POPS BOTH PERIODS.

USED A MOS BLEND FOR HIGH TEMPERATURES THURSDAY BUT WENT SLIGHTLY
HIGHER THAN THE WARMER GFS MOS FOR THURSDAY NIGHT LOWS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A COLD FRONT WILL BE CROSSING THE CWA EARLY ON FRI WITH AN UPPER
LEVEL LOW CENTERED NORTH OF THE GREAT LAKES. THE 12Z RUNS OF THE
NAM12/GFS ARE TRENDING SLIGHTLY SLOWER WITH FROPA ON FRI...THUS HAVE
SLOWED THE PROGRESSION OF LIKELY POPS A FEW HRS AT THE BEGINNING
EARLY FRIDAY. WITH GFS ENSEMBLE AND ECMWF IN FAIRLY GOOD
AGREEMENT...FCST IS PRIMARILY BASED OFF THE GFS. BEHIND THE
FRONT...HIGH PRESSURE WILL BUILD IN FROM THE WEST ON SATURDAY. WITH
AN H5 TROF CROSSING THE CWA SAT AFTN...SCHC POPS WERE ADDED ACROSS
THE SERN TWO THIRDS OF THE CWA. THE CWA WILL BE IN A NNWRLY FLOW BY
SUNDAY ON THE ERN PERIPHERY OF A DEEP RIDGE CENTERED ACROSS THE
CNTRL CONUS. RIDGING WILL BUILD IN FROM THE WEST EARLY NEXT
WEEK...ALLOWING FOR DRY AND WARM CONDITIONS TO CONTINUE INTO THE
MIDDLE OF NEXT WEEK. A BROAD AREA OF HIGH PRESSURE WILL BE CENTERED
ACROSS THE MID-ATLANTIC BY TUESDAY...WITH MORE OF A SRLY FLOW
BECOMING DOMINANT AT THE SFC.

FOR TEMPS...CLOUD COVERAGE AND WEAK CAA BEHIND THE FRONT WILL LIMIT
HIGH TEMPS ON FRI TO THE U70S TO L80S. AS THE H5 TROF MOVES EAST OF
THE OH VLY...THE OH VLY WILL MOVE INTO MORE OF A NWRLY FLOW...WITH
HIGHS IN THE MID TO UPPER 70S ON SATURDAY...WITH A FEW LOCATIONS
WARMING INTO THE L80S ACROSS NRN KY AND SW OH ON SUN. AS THE HIGH
MOVES EAST OF THE AREA...TEMPS WILL BECOME PROGRESSIVELY WARMER NEXT
WEEK...IN THE LOW TO MID 80S ON TUES AND WED. OVERNIGHT LOWS WILL BE
COOLER THIS WEEKEND WITH DRIER AIR BUILDING IN AND ALLOW FOR DECENT
RADIATIONAL COOLING...WITH LOWS IN THE MID TO UPPER 50S FRI NIGHT
INTO MON NIGHT. WITH A SRLY FLOW BY MID-WEEK...LOWS WILL BE IN THE
LOWER TO MID 60S TUES AND WED NIGHT.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
ISOLATED SHOWERS AND THUNDERSTORMS HAVE BEGUN TO POP UP ACROSS
MUCH OF THE AREA WHILE NARROW LINE OF MORE FOCUSED SHOWERS AND
THUNDERSTORMS CONTINUING ALONG BOUNDARY ACROSS CENTRAL PORTIONS
OF FA. LOOKS LIKE KLCK WILL REMAIN UNDER THE GREATEST THREAT FOR
THUNDER OVER AT LEAST THE NEXT COUPLE OF HOURS. ELSEWHERE...THUNDER
WILL BE MORE HIT OR MISS SO WILL COVER WITH A VCSH/CB INTO EARLY
EVENING. OVERNIGHT MODELS ARE ONCE AGAIN SHOWING A FAIR AMOUNT OF
LOW LEVEL MOISTURE. WINDS ARE FORECAST TO STAY UP SOME THOUGH AND
THIS MAY ALLOW FOR ENOUGH MIXING TO RESULT IN MORE STRATUS THAN
FOG. INSTABILITY WILL LIKELY BE HAMPERED SOMEWHAT BY ANY STRATUS
DEVELOPMENT...BUT POSSIBILITY FOR SCATTERED SHOWERS AND
THUNDERSTORMS WILL INCREASE THROUGH THE AFTERNOON AS MID LEVEL
TROUGH AXIS APPROACHES FROM THE WEST.

OUTLOOK...TSTMS POSSIBLE THURSDAY EVENING INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...WOODRUM
AVIATION...JGL
Hazardous weather outlook, Aug 19, 4:54 AM EDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
454 AM EDT WED AUG 19 2009

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-200900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
454 AM EDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE OHIO
VALELY TODAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS
LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COLD FRONT WILL CROSS THE REGION ON FRIDAY...WITH SHOWERS AND
THUNDERSTORMS FOUND OVER THE OHIO VALLEY AHEAD OF IT ON THURSDAY
AND WITH ITS PASSAGE ON FRIDAY. THE PROBABILITY FOR WIDESPREAD
HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 19, 4:54 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT WED AUG 19 2009

INZ050-192145-
WAYNE IN-
454 PM EDT WED AUG 19 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY THROUGH
545 PM EDT...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR HAGERSTOWN...MOVING EAST AT 25 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE HALF INCH IN
DIAMETER AND WIND GUSTS TO 50 MPH.

LOCATIONS IMPACTED INCLUDE...
HAGERSTOWN AND FOUNTAIN CITY.

IN ADDITION...FRANKLIN...JACKSONBURG...ECONOMY...GREENS FORK...
WILLIAMSBURG...MIDDLEBORO...BETHEL AND WHITEWATER ARE NEAR THE PATH
OF THIS STORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

HAWBLITZEL
Special weather statement, Aug 19, 5:48 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT WED AUG 19 2009

OHZ034-035-192215-
AUGLAIZE OH-MERCER OH-
548 PM EDT WED AUG 19 2009

...A STRONG THUNDERSTORM WILL AFFECT MERCER AND WESTERN AUGLAIZE
COUNTIES THROUGH 615 PM EDT...

AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR CARTHAGENA...MOVING NORTH AT 25
MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LOCATIONS IMPACTED INCLUDE...
COLDWATER...CELINA...ST. MARYS AND ROCKFORD.

IN ADDITION...MONTEZUMA...BULKHEAD...NEPTUNE...TAMA...KOSSUTH AND
MENDON ARE NEAR THE PATH OF THIS STORM.

ADDITIONAL STORMS IN SOUTHWEST MERCER COUNTY WERE MOVING NORTHEAST
AND MAY MERGE WITH THIS STRONG STORM.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:26 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Madison, Pickaway3 hr
Aug 19, 5:13 PM EDTSevere Thunderstorm WarningILNDarke, Miami47 min
Aug 19, 7:12 PM EDTTornado WarningILNAuglaize, Darke, Mercer, Shelby33 min
Aug 19, 7:18 PM EDTTornado WarningILNShelby42 min
Aug 19, 7:44 PM EDTTornado WarningILNDarke, Shelby46 min
Aug 19, 7:52 PM EDTTornado WarningILNChampaign, Logan, Shelby38 min
Aug 19, 7:59 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery46 min

Nearby

Tornado Warnings in Ohio, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.